MathSciNet Relay Station
MathSciNet bibliographic data
MR2794011 (2012c:46166) 46L54 (05A15 05E15 33C45 60B20 60E10 62E10)
Anshelevich, Michael Bochner-Pearson-type characterization of the free Meixner class. Adv. in Appl. Math. 46 (2011), no. 1-4, 25–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement